Nondegenerate unitary couplings of semiunitary operators
Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 4, pp. 1-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1973_7_4_a0,
author = {V. M. Adamyan},
title = {Nondegenerate unitary couplings of semiunitary operators},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {1--16},
year = {1973},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1973_7_4_a0/}
}
V. M. Adamyan. Nondegenerate unitary couplings of semiunitary operators. Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 4, pp. 1-16. http://geodesic.mathdoc.fr/item/FAA_1973_7_4_a0/